×

An epidemic model involving a threshold. (English) Zbl 0258.92008


MSC:

92D25 Population dynamics (general)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Cooke, K. L., Functional-differential equations: Some models and perturbation problems, (Hale, J. K.; LaSalle, J. P., Differential Equations and Dynamical Systems (1967), Academic: Academic New York), 167-183 · Zbl 0189.40301
[2] Hoppensteadt, F.; Waltman, P., A problem in the theory of epidemics, Math. Biosci., 9, 71-91 (1970) · Zbl 0212.52105
[3] Hoppensteadt, F.; Waltman, P., A problem in the theory of epidemics II, Math. Biosci., 12, 133-146 (1971) · Zbl 0226.92011
[4] Hethcote, H. W., Note on determining the limiting susceptible population in an epidemic model, Math. Biosci., 9, 161-163 (1970) · Zbl 0212.52104
[5] Kermack, W. O.; McKendrick, A. G., A contribution to the mathematical theory of epidemics, Proc. Roy. Soc., A 115, 700-721 (1927) · JFM 53.0517.01
[6] Wilson, E. B.; Burke, M. H., The epidemic curve, Proc. Natl. Acad. Sci. USA, 28, 361-367 (1942) · Zbl 0063.08268
[7] Shimbel, A., Contribution to the mathematical biophysics of the central nervous system with special reference to learning, Bull. Math. Biophys., 12, 241-275 (1950)
[8] Solomonoff, R.; Rapoport, A., Connectivity of random nets, Bull. Math. Biophys., 13, 107-117 (1951)
[9] Landau, H. G.; Rapoport, A., Contribution to the mathematical theory of contagion and spread of information, Bull. Math. Biophys., 15, 173-183 (1953)
[10] Marchand, H., Essai d’étude mathématique d’une form d’épidémie, Ann. Univ. Lyon Sci., A 19, 13-46 (1956) · Zbl 0074.35704
[11] McLachlan, N. W., Ordinary Non-Linear Differential Equations (1956), Oxford Univ. Press: Oxford Univ. Press London and New York · Zbl 0037.18901
[12] Bellman, R.; Cooke, K. L., Differential-Difference Equations (1963), Academic: Academic New York · Zbl 0118.08201
[13] Pinney, E., Ordinary Difference-Differential Equations (1958), Univ. of California Press: Univ. of California Press Berkeley and Los Angeles · Zbl 0091.07901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.